Ask an expert
Question

13 Mar 2003

Hot flushes!!
I am 51 years old have had a hysterectomy 11 years ago. I have been on HRT (the patches, implants tablets) and all of them affect my weight terribly. I just seem to blow up!! Now I am getting the hot flushes of note!! From my hair ends to my toe nails and like every few minutes day and night. Is there an alternative medication for this dreadfully uncomfortable situation? It is definately interfering with my sex life as well. I am just too sweaty!! I definately don't need anything that will encourage my appetite either.
Answer 396 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Cabernet, you can try Livifem® - it’s not an oestrogen and shouldn’t have all the side effect you described. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.